Skip to main content Accessibility help
×
Home
Hostname: page-component-684899dbb8-67wsf Total loading time: 0.311 Render date: 2022-05-27T01:15:39.710Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "useRatesEcommerce": false, "useNewApi": true }

1 - Controllability of Parabolic Systems: The Moment Method

Published online by Cambridge University Press:  25 October 2017

Farid Ammar-Khodja
Affiliation:
University and ESPE of Franche-Comté
Kaïs Ammari
Affiliation:
Université de Monastir, Tunisia
Stéphane Gerbi
Affiliation:
Université Savoie Mont Blanc, France
Get access

Summary

Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'
Type
Chapter
Information
Evolution Equations
Long Time Behavior and Control
, pp. 1 - 30
Publisher: Cambridge University Press
Print publication year: 2017

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

[1] F., Alabau-Boussouira, M., Léautaud, Indirect controllability of locally coupled wave-type systems and applications, J. Math. Pures Appl. (9) 99 (2013), no. 5, 544–76.Google Scholar
[2] F., Ammar Khodja, A., Benabdallah, C., Dupaix, Null-controllability of some reaction-diffusion systems with one control force, J. Math. Anal. Appl. 320 (2006), no. 2, 928–43.Google Scholar
[3] F., Ammar Khodja, A., Benabdallah, M., Gonzalez-Burgos, L., de Teresa, The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials, J. Math. Pures Appl. 96 (2011), no. 6, 555–90.Google Scholar
[4] F., Ammar Khodja, A., Benabdallah, M., Gonzalez-Burgos, L., de Teresa. Minimal time for the null controllability of parabolic systems: The effect of the condensation index of complex sequences. J. Funct. Anal. 267 (2014), no. 7, 2077–151.Google Scholar
[5] F., Ammar Khodja, A., Benabdallah, M., González-Burgos, L., de Teresa, New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence. https://hal.archives-ouvertes.fr/hal-01165713, (2015).
[6] C., Bardos, G., Lebeau, J., Rauch, Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary, SIAM J. Control Optim. 30 (1992), no. 5, 1024–65.Google Scholar
[7] V., Bernstein, Leçons sur les Progrès Récents de la Théorie des Séries de Dirichlet, Gauthier-Villars, Paris, (1933).
[8] F., Boyer, G., Olive, Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients, Math. Control Relat. Fields 4 (2014), no. 3, 263–87.Google Scholar
[9] J.-M., Coron. Control and Nonlinearity, Mathematical Surveys and Monographs, 136, American Mathematical Society, Providence, RI, (2007).
[10] H.O., Fattorini, D.L., Russell, Exact controllability theorems for linear parabolic equations in one space dimension, Arch. Rational Mech. Anal. 43 (1971), 272–92.Google Scholar
[11] H.O., Fattorini, D.L., Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations, Quart. Appl. Math. 32 1974/5), 45–69.Google Scholar
[12] A.V., Fursikov, O., Yu. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series, 34. Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, (1996).
[13] M., González-Burgos, L., de Teresa, Controllability results for cascade systems of m coupled parabolic PDEs by one control force, Port. Math. 67 (2010), no. 1, 91–113.Google Scholar
[14] E., Hille. Analytic Function Theory . Vol. II. Second edition. AMS Chelsea Publishing, Boston, MA, (2000).
[15] J.L.W.V., Jensen, Sur une expression simple du reste dans la formule d'interpolation de Newton, Bull. Acad. Roy. Danemark 1894 (1894), 246–52.Google Scholar
[16] G., Lebeau, L., Robbiano, Contrôle exact de l’équation de la chaleur, Comm. Partial Diff. Eq. 20 (1995), no. 1–2, 335–56.Google Scholar
[17] J.R., Shackell, Overconvergence of Dirichlet series with complex exponents, J. Analyse Math 22 (1969), 135–70.Google Scholar
[18] L., Schwartz. Étude des Sommes d'Exponentielles Réelles . Hermann, Paris, France, 1943.

Save book to Kindle

To save this book to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about saving to your Kindle.

Note you can select to save to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be saved to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Available formats
×

Save book to Dropbox

To save content items to your account, please confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your account. Find out more about saving content to Dropbox.

Available formats
×

Save book to Google Drive

To save content items to your account, please confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your account. Find out more about saving content to Google Drive.

Available formats
×